MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D160902
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an ablation procedure with an octaray mapping catheter and a char issue occurred.After the ablation was conducted in the superior vena cava (svc) at 90 watts, when the octaray mapping catheter was checked, char on the spline was found.The procedure was continued as it was and was completed.There was no impact onto the patient.The physician¿s assessment of the health problem was non-serious (moderate/minor).The physician's assessment of the health hazard and its involvement with the product was a causal relationship with the product.There were no abnormalities observed prior to use of the product nor during use of the product.Additional information was received on 06-aug-2024.The system did not present any error messages nor did the physician/user see any product problem.Additional information was received on 09-aug-2024.No issues related to temperature nor flow on the catheter.The correct catheter settings were selected on the generator.The generator was set to temperature control mode, temperature cut off: 55, and impedance cut off: 200o.The duration of the ablation was not greater than 60 seconds.The average contact force was not greater than 25 grams.The irrigation rate used was 8ml/min, 90w, 4sec.The pre-ablation high setting was pre: 4sec, post: 2sec.The pump was switching from ¿low¿ to ¿high¿ flow during the ablation.The patient was anticoagulated and act: 300.Heparinized normal saline was used.The physician does not consider that the char was excessive.The physician did not consider that the char observed caused a potential risk to this patient.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31180878l and no internal action related to the complaint was found during the review.If the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
OCTARAY MAPPING CATHETER
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20082077
Report Number2029046-2024-02848
Device Sequence Number12660040
Product Code MTD
UDI-Device Identifier10846835021110
UDI-Public(01)10846835021110(11)231101(17)261031(10)31180878L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD160902
Device Lot Number31180878L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN PUMP, JAPAN CONFIGURATION; NGEN RF GENERATOR, JAPAN; UNK_CARTO 3
Patient SexMale